# SDR CALA9900165

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 146N6603261
- Condition: Damaged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND IMPACT DAMAGE TO AFT CARGO DOOR AFT LOWER CORNER, FORWARD LOWER CORNER, AND LOWER EDGE BEAM.  THE AFT LOWER CORNER, FORWARD LOWER CORNER, AND LOWER EDGE BEAM WERE REPLACED IAW SRM 52-30-02 AND BOEING DRAWING NR 146N6603.
